RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 6, Pages 1248–1250 (Mi dan21874)  

This article is cited in 1 scientific paper (total in 1 paper)

PHYSICS

On the fundamental relativistically invariant equation for a particle with spin $1/2$

G. A. Zaitsev


Full text: PDF file (321 kB)
Presented: Н. Н. Боголюбов
Received: 28.10.1954

Citation: G. A. Zaitsev, “On the fundamental relativistically invariant equation for a particle with spin $1/2$”, Dokl. Akad. Nauk SSSR, 113:6 (1957), 1248–1250

Citation in format AMSBIB
\Bibitem{Zai57}
\by G.~A.~Zaitsev
\paper On the fundamental relativistically invariant equation for a particle with spin $1/2$
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 6
\pages 1248--1250
\mathnet{http://mi.mathnet.ru/dan21874}


Linking options:
  • http://mi.mathnet.ru/eng/dan21874
  • http://mi.mathnet.ru/eng/dan/v113/i6/p1248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Nikitin, “Relativistic particle of arbitrary spin in a Coulomb field and the field of a plane electromagnetic wave”, Theoret. and Math. Phys., 57:2 (1983), 1123–1128  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:59
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020